# SDR MASA2011121364214

- Difficulty date: December 12, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 23,392 hours, 16,317 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Faulty
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT TURN CAUTIONS WITH AP ON.  R2 AILERON SERVO.
